# SDR WVE2002F00014

- Difficulty date: June 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N309FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5306
- System (JASC): 2760 · Drag Control System
- Part: Clamp
- Part number: 600913621
- Condition: Cracked
- Location: Position Xmitter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A, 2A, 4A, AND 12A CHECKS THE CLAMP SECURING THE LEFT FLIGHT SPOILER POSITION TRANSMITTER WAS FOUND CRACKED.  STRESS FROM OVER TORQUE OF THE TRANSMITTER CLAMP BOLT/NUT.
